# SDR UPS97225270

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER FWD ENTRY DOOR DOES NOT ILLUMINATE W/EMER EXIT LIGHTS SW IN ON, BULBS CHECK GOOD.  REMOVED AND REPLACED EMER LIGHT PACK ASSY OPS CKS OK P/N ON/OFF 10-0067-9 S/N ON 14267 S/N OFF 14867.
